Heroin Withdrawal Symptoms

Heroin Withdrawal Symptoms

Hey guys! Here is Severe Heroin Withdrawal Symptoms! Remember to talk to your doctor about the safest route to your recovery! Thank you for watching and I hope you enjoyed my video!

Get Help Now! Call  844-637-6550 for a Free Consultation!

9 Thoughts to “Heroin Withdrawal Symptoms

  1. Beckie Reazola

    I hate the withdrawals. I wish I would of never used. I’m kicking right now.

  2. Mark Delany

    I’m from Dublin Ireland, I’m 36 an on gear since I was 15 ppl, an I’m really pissed with my life

  3. Mark Delany

    People are saying, there always sick that’s cause the gear is mixed as fuck, Mark from Dublin Ireland…

  4. Will Haukkala

    Seizures too. You can die from opiate withdrawal.

  5. FRANNY

    You’ve got something under your chin there buddy..

  6. DeAnn Zoll

    Thank You for you advice. Now I know what to look for with my Daughter who claims she wants to stop. You are helping a lot of people..

  7. Short Grey

    Everything he said here is totally true. Yes cramps, involutary nerves/muscle contraction (that’s the reason for the coined expression “kick the habit”), fever, bone and muscle aches, diarrhea, vomiting, cold sweats and insomnia all at the same time for days on end…..

  8. Dulce Mia

    For all those that they struggle now, just remember that it has to get worse, to get better!!! What I mean by that is nowcyou might suffer, but it’s important in your journey to get clean… so stay strong, do something creative and remember that the best is yet to come!!????

  9. EllEmDee 2000

    Day 1..thanks for the video…not looking forward to this. how long does it take

Leave a Comment